1 Jan 2013
No, it does not.-
What is Flector Patch (diclofenac transdermal)?
Diclofenac is a nonsteroidal anti-inflammatory drug (NSAID). It works by reducing hormones that cause inflammation and pain in the body.
Read more at http://www.drugs.com/mtm/flector-patch.html
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pain is lessened but I still toss and turn and get up out of bed
1 answer • 29 Aug 2009
The doctor gave me a few boxes/samples. He also gave me a shot of steroids and a shot for pain ,which didn't help at all. He put a patch on my ...
2 answers • 10 Sep 2009
Dr. just prescribed Flector patch but now I am scared to use it as side effects listed are gastric ulcers and bleeds. How can that be if this is ...
5 answers • 15 Feb 2011
When I remove the patch I notice old blood stains on it similar to what you would see when you remove a band-aid. Has anyone else experienced this? ...
2 answers • 5 Oct 2011